A subdifferential characterization of Motzkin decomposable functions

Research output: Contribution to journalArticleResearch

Abstract

© 2017, © 2017 Informa UK Limited, trading as Taylor & Francis Group. The paper provides a new subdifferential characterization for Motzkin decomposable (convex) functions. This characterization leads to diverse stability properties for such a decomposability for operations like addition and composition.
Original languageEnglish
Pages (from-to)1279-1287
JournalOptimization
Volume68
DOIs
Publication statusPublished - 3 Jul 2019

Keywords

  • Legendre-Fenchel conjugate
  • Motzkin decomposition
  • recession cone
  • subdifferential

Fingerprint Dive into the research topics of 'A subdifferential characterization of Motzkin decomposable functions'. Together they form a unique fingerprint.

Cite this